MathSciNet Relay Station
MathSciNet bibliographic data
MR879694 (88d:34018) 34B15 (35B40 92A15)
Angenent, S. B.; Mallet-Paret, J.; Peletier, L. A. Stable transition layers in a semilinear boundary value problem. J. Differential Equations 67 (1987), no. 2, 212–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement